欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  17 篇文章
     
     
 
The Relationship of Sodium and Potassium Conductances with Dynamic States of a Mathematical Model of Electrosensory Pyramidal Neurons

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 9 Page: 819-823
       
 
The Mean Difference for Lognormal Distribution

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 9 Page: 824-828
       
 
Petri Nets—A Versatile Modeling Structure

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 9 Page: 829-839
       
 
A New Approach for Solving Boundary Value Problem in Partial Differential Equation Arising in Financial Market

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 9 Page: 840-851
       
 
The Game-Theoretical Model of Using Insecticide-Treated Bed-Nets to Fight Malaria

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 9 Page: 852-860
       
 
Dynamics of a Pituitary Cell Model: Dependence on Long-Lasting External Stimulation and Potassium Conductance Kinetics

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 9 Page: 861-866
       
 
Regular Elements of <i>B<sub>x</sup></i>(D) Defined by the Class ∑<sub>1</sub>(X,10)-<i>I</i>

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 9 Page: 867-893
       
 
Regular Elements of <i>B<sub>X</sub></i> (D) Defined by the Class ∑<sub>1</sub><i>(X,10)-Ⅱ</i>

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 9 Page: 894-907
       
 
Study of the Influence of Nanoparticles on the Molecular Model of an Ideal Fluid

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 9 Page: 908-911
       
 
The Limitations of Polygenic Hypothesis and Theorizing about Dual Multiple Factors and Three Normal Distributions

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 9 Page: 912-919